# SDR COMA9660074

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 2760 · Drag Control System
- Part: Cam Switch
- Part number: FE210302
- Condition: Defective
- Location: Throttle Quad
- Part time: 4,582 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, GROUND SPOILERS RETRACTED AND THEN REDEPLOYED UNCOMMANDED.  REPLACED THE THROTTLE ADJUSTABLE CAM SWITCH UNIT.  PART TOTAL CYCLES,
